MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256041
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Report 1 of 4.It was reported that while using kit flu a+b 30 test hospital veritor patient sample was read as positive however pcr confirmatory testing was negative.The following information was provided by the initial reporter: discrepant/false positive results flu a did the customer visually interpret the result or did they insert into the analyzer to determine the result? result read by the analyzer what type of reference method was used to confirm the result (pcr, viral culture, etc)? pcr confirmatory testing performed by the state lab for a total of 4 samples which all were negative for flu a by pcr but positive on the veritor.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 4 it was reported that while using kit flu a+b 30 test hospital veritor patient sample was read as positive however pcr confirmatory testing was negative.The following information was provided by the initial reporter: discrepant/false positive results flu a did the customer visually interpret the result or did they insert into the analyzer to determine the result? result read by the analyzer what type of reference method was used to confirm the result (pcr, viral culture, etc)? pcr confirmatory testing performed by the state lab for a total of 4 samples which all were negative for flu a by pcr but positive on the veritor.
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation results regarding a complaint that alleges false positive results when using kit flu a+b 30 test hospital veritor (material # 256041), batch number 2213636.The customer reported false positive results from 8 different patient samples at two lab sites (4 false positive results for batch# 2213636 at 1 site).They stated that pcr confirmatory testing was performed by the state lab for a total of 8 samples, all of which tested negative for flu a on pcr but positive on the veritor.Bd quality performs a systematic approach to investigate all false positive complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.A batch history record (bhr) review and retention testing were performed on the batch number provided.The results were acceptable, and no relevant issues were identified.No photos or physical samples were returned; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.Currently, there are no adverse trends identified for false positive.Bd quality will continue to monitor for trends.There were no corrective actions taken at this time.If you have any additional questions or concerns, please do not hesitate to contact bd technical services.

Brand Name
KIT FLU A+B 30 TEST HOSPITAL VERITOR
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17877320
Report Number3014704491-2023-00627
Device Sequence Number4386770
Product Code PSZ
UDI-Device Identifier00382902560418
UDI-Public(01)00382902560418
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K133138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/15/2025
Device Catalogue Number256041
Device Lot Number2213636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/05/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown